# SDR FDEA201811123183

- Difficulty date: November 12, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin Panel
- Part number: 114N407929
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT TAI COVER PANEL 524AL HAS SIGNS OF LOWER SURFACE CORROSION. FABRICATED AND INSTALLED NEW SKIN PANEL IAW DWG 114N4079 REV B AND GMM 7-0-1001,  AND EA F-5750-TO343532 PART 1.
